An optimization problem in heat conduction
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 3, p. 355-387
@article{ASNSP_1987_4_14_3_355_0,
     author = {Aguilera, N. E. and Caffarelli, Luis and Spruck, Joel},
     title = {An optimization problem in heat conduction},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 14},
     number = {3},
     year = {1987},
     pages = {355-387},
     zbl = {0668.49022},
     mrnumber = {951225},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1987_4_14_3_355_0}
}
Aguilera, N. E.; Caffarelli, L. A.; Spruck, J. An optimization problem in heat conduction. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 14 (1987) no. 3, pp. 355-387. http://www.numdam.org/item/ASNSP_1987_4_14_3_355_0/

[A-A-C] N. Aguilera - H. Alt - L. Caffarelli, The optimal conductor problem, to appear.

[A-C] H. Alt - L. Caffarelli, Existence and regularity for a minimum problem with regularity, J. Reine Angew. Math, 325 (1981), pp. 105-144. | MR 618549 | Zbl 0449.35105

[A-C-F] H. Alt - L. Caffarelli - A. Friedman, Variational problems with two phases and their free boundaries Trans. Amer. Math. Soc., 282 (1984), pp. 431-461. | MR 732100 | Zbl 0844.35137

[D] I.I. Deniuuk, On integral functionals with a variable domain of integration, Proc. Steklov Inst. of Math., 118 (1972), English transl. Amer. Math. Soc. (1976). | MR 405198 | Zbl 0325.35002

[G] P. Garabedian, Partial Differentail Equations, Wiley, 1969. | Zbl 0124.30501

[J-K] D. Jerison - C. Kenig, Boundary Behavior of Harmonic functions in Non-Tangentially accessible domains, Adv. in math. 46 (1982), pp. 80-147. | MR 676988 | Zbl 0514.31003

[K-N-S] D. Kinderlehrer - L. Nirenberg - J. Spruck, Regularity in elliptic free boundary problems, I. J. d'Analyse Math., 34 (1978), pp. 86-119. | MR 531272 | Zbl 0402.35045

[M] C.B. Morrey, Multiple integrals in the calculus of variations. Springer-Verlang, 1966. | Zbl 0142.38701